RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2015, Volume 206, Number 7, Pages 135–144 (Mi msb8405)  

This article is cited in 2 scientific papers (total in 2 papers)

The generalized divisor problem with natural numbers of a special form

K. M. Eminyan

Bauman Moscow State Technical University

Abstract: An asymptotic formula with a uniform bound for the remainder term is obtained for the sum of the values of the generalized divisor function over those positive integers whose prime divisor have binary representations of a special form.
Bibliography: 12 titles.

Keywords: generalized divisor problem, binary representations, asymptotic formula, uniform bound for the remainder term.

DOI: https://doi.org/10.4213/sm8405

Full text: PDF file (460 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2015, 206:7, 1020–1029

Bibliographic databases:

Document Type: Article
UDC: 511.33
MSC: 11N50
Received: 21.07.2014

Citation: K. M. Eminyan, “The generalized divisor problem with natural numbers of a special form”, Mat. Sb., 206:7 (2015), 135–144; Sb. Math., 206:7 (2015), 1020–1029

Citation in format AMSBIB
\Bibitem{Emi15}
\by K.~M.~Eminyan
\paper The generalized divisor problem with natural numbers of a~special form
\jour Mat. Sb.
\yr 2015
\vol 206
\issue 7
\pages 135--144
\mathnet{http://mi.mathnet.ru/msb8405}
\crossref{https://doi.org/10.4213/sm8405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438587}
\zmath{https://zbmath.org/?q=an:06513855}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015SbMat.206.1020E}
\elib{http://elibrary.ru/item.asp?id=23780228}
\transl
\jour Sb. Math.
\yr 2015
\vol 206
\issue 7
\pages 1020--1029
\crossref{https://doi.org/10.1070/SM2015v206n07ABEH004487}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000362272200006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84943338407}


Linking options:
  • http://mi.mathnet.ru/eng/msb8405
  • https://doi.org/10.4213/sm8405
  • http://mi.mathnet.ru/eng/msb/v206/i7/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. M. Eminyan, “Asymptotic Law of Distribution of Primes of Special Form”, Math. Notes, 100:4 (2016), 625–628  mathnet  crossref  crossref  mathscinet  isi  elib
    2. K. M. Eminyan, “Nelineinaya additivnaya zadacha s prostymi chislami spetsialnogo vida”, Matem. zametki, 105:3 (2019), 455–461  mathnet  crossref  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:318
    Full text:23
    References:16
    First page:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019